The grazing collisions asymptotics of the non cut-off Kac equation
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 32 (1998) no. 6, p. 763-772
@article{M2AN_1998__32_6_763_0,
     author = {Toscani, G.},
     title = {The grazing collisions asymptotics of the non cut-off Kac equation},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {32},
     number = {6},
     year = {1998},
     pages = {763-772},
     zbl = {0912.76081},
     mrnumber = {1652617},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1998__32_6_763_0}
}
Toscani, G. The grazing collisions asymptotics of the non cut-off Kac equation. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 32 (1998) no. 6, pp. 763-772. http://www.numdam.org/item/M2AN_1998__32_6_763_0/

[1] A. A. Arsen'Ev and O. E. Buryak, " On the connection between a solution of the Boltzmann equation and a solution of the Landau-Fokker-Planck equation". Math. USSR Sbornik, 69 (2), 465-478 (1991). | MR 1055522 | Zbl 0724.35090

[2] E. A. Carlen, E. Gabetta, G. Toscani, " Propagation of smoothness and the rate of exponential convergence to equilibrium for a spatially homogeneous Maxwellian gas", to appear on Comm. Math. Phys. (1997). | MR 1669689 | Zbl 0927.76088

[3] C. Cercignani, The Boltzmann equation and its applications. Springer, New York (1988). | MR 1313028 | Zbl 0646.76001

[4] P. Degond and B. Lucquin-Desreux, " The Fokker-Planck asymptotics of the Boltzmann collision operator in the Coulomb case", Math. Mod. Meth. in appl. Sci., 2 (2), 167-182 (1992). | MR 1167768 | Zbl 0755.35091

[5] L. Desvillettes, " On asymptotics of the Boltzmann equation when the collisions become grazing", Transp. theory and stat. phys., 21 (3), 259-276 (1992). | MR 1165528 | Zbl 0769.76059

[6] L. Desvillettes, " About the regularizing properties of the non-cut-off Kac equation", Comm. Math. Phys., 168 (2), 417-440 (1995). | MR 1324404 | Zbl 0827.76081

[7] E. Gabetta, L. Pareschi, " About the non cut-off Kac equation: Uniqueness and asymptotic behaviour", Comm. Appl. Nonlinear Anal., 4, 1-20 (1997). | MR 1425012 | Zbl 0873.45006

[8] E. Gabetta, G. Toscani, B. Wennberg, " Metrics for probability distributions and the trend to equilibrium for solutions of the Boltzmann equation", J. Stat. Phys. 81, 901-934 (1995). | MR 1361302 | Zbl 1081.82616

[9] T. Goudon, " On the Boltzmann equation and its relations to the Landau-Fokker-Planck equation: influence of grazing collisions". To appear in C. R. Acad. Sci., 1997. | Zbl 0882.76079

[10] M. Kac, Probability and related topics in the physical sciences, New York (1959). | MR 102849 | Zbl 0087.33003

[11] P. L. Lions, " On Boltzmann and Landau equations", Phil. Trans. R. Soc. Lond., A(346), 191-204 (1994). | MR 1278244 | Zbl 0809.35137

[12] P. L. Lions, G. Toscani, " A sthrenghtened central limit theorem for smooth densities", J. Funct. Anal. 128, 148-167 (1995). | MR 1322646 | Zbl 0822.60018

[13] J. Nash, " Continuity of solutions of parabolic and elliptic equations", Amer. J. Math. 80, 931-957 (1958). | MR 100158 | Zbl 0096.06902

[14] G. Toscani, " On regularity and asymptotic behaviour of a spatially homogeneous Maxwell gas". Rend. Circolo Mat. Palermo, Serie II, Suppl. 45, 649-622 (1996). | MR 1461111 | Zbl 0893.76081

[15] G. Toscani, " Sur l'inégalité logarithmique de Sobolev", To appear in C. R. Acad. Sci., 1997. | MR 1447044 | Zbl 0905.46018

[16] C. Villani, " On the Landau equation: weak stability, global existence", Adv. Diff. Eq. 1 (5), 793-818 (1996). | MR 1392006 | Zbl 0856.35020

[17] C. Villani, " On a new class of weak solutions to the spatially homogeneous Boltzmann and Landau equations". | Zbl 0912.45011